# SDR UALA2009022400637

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 30,031 hours, 11,735 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU FWD LT HAS UNIT FAULT INDICATION WHEN TESTED.  TESTED FOUND EXTERNAL LIGHT FAULT ILLUMINATED FOR DOOR 1LT ON ESPU.  SUSPECT DOOR SLIDE ESCAPE LIGHTING TO BE AT FAULT.  REPLACED SLIDE.
